# SDR DHL2008749010

- Difficulty date: January 31, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-2J0
- Aircraft serial: 22013
- Aircraft time: 60,829 hours, 31,012 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR UPPER AFT MOST HINGE IS GOUGED IN CENTER OF HINGE BS 640.  REMOVED DAMAGE IAW AEI MM CHAPTER 52.  LOCATED AND DRILLED IAW AEI MM CHAPTER 52 FIG 5201B AND SRM 51-30-5.  PARTS AND AREA TREATED AND PRIMED IAW SRM 51-10-2 FIGURE 1. INSTALLED IAW MM CHAPTER 52 FIGURE 5201C.  OPS CHECK MCD, NO DEFECTS NOTED IAW MM CHAPTER 52.
